Psycho-Babble Medication Thread 390037

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Lamictal Withdrawal, anyone gone through it?

Posted by rainbowlight on September 12, 2004, at 16:31:20

I am withdrawing from Lamictal. I have been completely off it (after tapering) for about 5-6 days or so. It doesn't "feel" anything like SSRI or benzo withdrawal. I am very lethargic/agitated and emotional. Has anyone gone through withdrawal from this med, was this the way it felt, and how long can I expect it to last.

 

Re: Lamictal Withdrawal, anyone gone through it? rainbowlight

Posted by theo on September 12, 2004, at 17:11:28

In reply to Lamictal Withdrawal, anyone gone through it?, posted by rainbowlight on September 12, 2004, at 16:31:20

Just curious, why did you stop it?

 

Re: Lamictal Withdrawal, anyone gone through it?

Posted by rainbowlight on September 12, 2004, at 17:27:52

In reply to Re: Lamictal Withdrawal, anyone gone through it? rainbowlight, posted by theo on September 12, 2004, at 17:11:28

I am giving my body a break from meds. Too many physical side effects and I need to start from scratch.

 

Re: Lamictal Withdrawal, anyone gone through it? rainbowlight

Posted by poop'd-out on September 12, 2004, at 17:37:10

In reply to Lamictal Withdrawal, anyone gone through it?, posted by rainbowlight on September 12, 2004, at 16:31:20

> I am withdrawing from Lamictal. I have been completely off it (after tapering) for about 5-6 days or so. It doesn't "feel" anything like SSRI or benzo withdrawal. I am very lethargic/agitated and emotional. Has anyone gone through withdrawal from this med, was this the way it felt, and how long can I expect it to last.

Yes, lethargic and very down all those things. For me I would say a month at the most, which really isn't that bad. And the intensity of course lessens every week. Kind of bad at first but not even close to AD WD.

Many people don't seem to experience much WD at all. Good luck.

Beth =)

 

Re: Lamictal Withdrawal, anyone gone through it?

Posted by rainbowlight on September 13, 2004, at 3:46:02

In reply to Re: Lamictal Withdrawal, anyone gone through it? rainbowlight, posted by poop'd-out on September 12, 2004, at 17:37:10

Thanks. I can DO a month!I think the worst withdrawal so far has been benzo withdrawal. I don't think it gets any worse than that.

 

Re: Lamictal Withdrawal, anyone gone through it? rainbowlight

Posted by poop'd-out on September 14, 2004, at 2:49:53

In reply to Re: Lamictal Withdrawal, anyone gone through it?, posted by rainbowlight on September 13, 2004, at 3:46:02

> Thanks. I can DO a month!I think the worst withdrawal so far has been benzo withdrawal. I don't think it gets any worse than that.

You can say that again!!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.